My husband takes 20 mg fluoxetine daily, but about once a week his lips and tongue swell.
I currently take 40 mg of Fluoxetine daily and I am experiencing this right now on my lower lip. Rarely this is a side effect of the medicine. My doctor said that as long as it's not bothersome to you it's okay and it's not dangerous. We're just the lucky VERY few who actually experience it. :) hah. I'd still ask a doctor though just to make sure it's not a weird allergic reaction. I don't THINK it is because like your husband it doesnt happen every time I take it and if it were a reaction it'd be happing each time I'd think.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - Has anyone ever had severe reactions (allergic) to metro-gel, (used in treating b.v.)?
Posted 15 Apr 2012 • 1 answer
Posted 24 Oct 2012 • 1 answer
Posted 18 Mar 2013 • 1 answer
Posted 3 Jun 2013 • 2 answers
Posted 23 Jul 2015 • 2 answers